| Catalog Number |
RBY2C0430 |
| Medical Device Problem Codes |
Kinked (1339); Physical Resistance (2578)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/20/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report number: 3005168196-2017-01021.The hospital disposed of the device.
Event or Problem Description
The patient was undergoing a coil embolization procedure in the uterine and cervical arteries using ruby coils.During the procedure, the physician placed a 6f sheath into the target vessel, then advanced a lantern delivery microcatheter (lantern) through the sheath.While attempting to advance two ruby coils through the lantern, the physician experienced resistance and subsequently, the ruby coil pusher assemblies became kinked.Therefore, the physician removed both ruby coils and successfully completed the procedure using a new ruby coil and the same lantern.There was no report of an adverse effect to the patient.